# SDR F3LA2011121100693

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 30,506 hours, 14,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: MGG729805
- Condition: Burned Out
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

C-CHECK: L2 DOOR FAILED TASK CARD C522101-02 PARA 4 A, STEP 2.  SLIDE ARMED INDICATOR LIGHT ON DOOR DID NOT ILLUMINATE.  RELAMPED INDICATOR.  OPS CHECKED GOOD LAW AMM 52-73-00-710-001.
